# SDR MK1Y202201008

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

.  DURING A/C SURVEY AT TLV, MAINTENANCE DISCOVERED EXISTING BLENDOUT AT THE EDGE OF AN EXISTING FLUSH REPAIR CUTOUT LOCATED ON THE FUSELAGE SKIN AT STA 616 BETWEEN S38L AND S39L. THE EXISTING FLUSH REPAIR WAS FOUND TO BE INSTALLED BY THE PRIOR OPERATOR, AMERICAN AIRLINES, IAW B767-300 SRM 53-00-01 REPAIR 6 AS DEFENED IN REF. 3.5. THE EXISTING BLENDOUT WAS EVALUATED PER B767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1 AND IT WAS FOUND OUT OF LIMITS IN TWO AREAS. IN ADDITIONAL, BLENDOUT LS LESS THAN 2D FROM QTY 2 FASTENER LOCATION. AS ULTRASONIC THICKNESS INSPECTION OF THE REWORKED AREA WAS ACCOMPLISHED PER B767 NDT MANUAL PART 4, 51-00-10; MINIMUM REMAINING MAT’L THICKNESS WAS FOUND TO BE 0.042”. ENGINEERING CONTACTED FLIGHT VEHICLE CONSULTING INC. FOR EVALUATION AND THIS ENGINEERING ORDER ACCOMPLISHES THE APPROVED WORK INSTRUCTIONS.
 2.  THE REPAIR OUTLINED IN THIS DOCUMENT AFFECTS FATIGUE CRITICAL STRUCTURE AND MAY REQUIRE ADDITIONAL DTA IN ACCORDANCE WITH 14CFR 121.1109 OR 129.109. REFER TO THE ANALYSIS SECTION OF THIS DOCUMENT AND THE ATTACHED APPROVAL FOR ADDITIONAL INFORMATION.
